Neurontin and warfarin

Common Questions and Answers about Neurontin and warfarin

neurontin

I am on alot of meds but mostly Warfarin, nexium, Metformin, adn pain pills and muscle relaxers. No my doctor is not a cardio doc. General pract. but followed by my Neuro who is my MS specialist.
Anti-seizure medication stopped the symptoms cold (first Depakote which I didn't tolrate and now Neurontin which is great). After the seizure disorder was diagnosed, my neuroligist (who was not the same one I saw with the stroke) started to run and re-run tests (Arteriogram, TEE, echo, etc.) to see why I had the stroke in the first place. The TEE indicated a small patent foramen ovale which had not shown up on the echo.
severe pain to L ear/jaw/throat/L side of tongue- Dizzy++, strong at times stabbing scalp/head pain. On warfarin, neurontin, elavil, T#3, dilaudid, flexeril- sx mostly controlled. Only minor cutaneous sensory deficits. Spinal chord MRI done (no results yet) Will see Hemo ? stop Warfarin for LP. ?MS or APS? What Tx? ?When to taper of Neurontin. I'm scared. Thanks so much for your help.
Neurontin (gabapentin), usually prescribed for seizures and nerve pain helps my painless tingling as well as my anxiety. The only problem is it's half short life, which is only about six hours, so you have to take it three times a day, usually. I take a 100 mg. capsule and within an hour, my tingling is gone. I'd advise anyone with tingling due to anxiety to give it a try as it has a very benign side effect profile.
You should be on long term warfarin with a history of DVT and now pulmonary emboli. By the echo your pulmonary artery pressure is minimally elevated. The echo should be monitored for further changes in the PA pressure and right heart function. You have mild orthostatic hypotension which may be secondary to your recent illness. This should be monitored and potentially thigh length support hose might be of value. If you are not getting the answers you need --get a second opinion.
I have been to a hand surgeon; however, I am fearful of surgery because of blood thinning medication (warfarin and lovenox) which I have taken and continue to take (warfarin). What resolution to my medicat problem can you advise? Thanks for any help you can provide.
I have been to about 30 doctors- including ENT's allergists, neurologists, chiropracters, opthamologists. psychologists, dentists and everything else u can think of. All CT scans, MRI of brain and blood work keep coming back clean and ok. Nothing I try seems to work. There was a period of time about 3 and a half years ago that the symptoms lifted for about 4 months and then it returned full force.
I DONT SIT AND EAT AND EAT IT IS WHERE I CANT GET UP AND EXERCISE AND I HAVE TRIED AND TRIED... BUT WHEN I DO .. I GO DOWN FOR DAYS AND CANT MOVE AND THE PAIN IS SO BAD I CANT HARDLY TOLERATE IT AND THATS EVEN TAKING A HIGH DOSE OF PAIN MEDICATION.......ITS AWFUL. I WISH THAT THIS NEVER HAPPENED TO ME. IVE LOST SOME FRIENDS CAUSE I DONT GO AROUND THEM ANYMORE AND I QUITE TALKING TO THEM. AND I DONT LIKE COMPANY BECAUSE I LOOK LIKE HELL ANYMORE.
3 weeks after that I had another episode of much the same thing however this time I had cold waves going through my right arm and muscle stiffness in my right hand and later through both arms and feet. The doc's put me on neurotin which did little to help. After about a week it began to go away however it left my arms very weak and my right arm sore and stiff. I am still having small epsisodes of the cold waves and stiffness in my right arm.
Hi Spider :) Is your friend going to be coming off narcotics completely? Is her Dr. switching her to Gabapentin for pain or did he give it to her to help with the detox? If he's switching her to a maintenance dose of Gabapentin then he should design some sort of taper for her because she'll definitely be in w/d's. I think Lulu's idea above sounds sensible. Both drugs are addictive but one's a strong narcotic & the other a non-narcotic analgesic & anticonvulsant.
"Is taking the R-Alpha and Gabapentin both dangerous" Gabapentine [Neurontin, Fanatrex, Gabarone] has major interactions with aspirin and 20 other drugs and 434 moderate interactions with other drugs. R-Alpha Lipoic Acid interacts with 20 different drugs including aspirin and certain vitamins. I could not find drug interactions between Gabapentin and R-Alpha Lipoic Acid [or ALA, LA]. However, this does not necessarily mean no interactions exist.
I get Acupuncture fairly regularly, and I find it helps moderately for spasticity and neuropathic pain. You may look into Gabapentin/Neurontin, too, like DV takes. I just hate the idea of taking one more med (grrr), when acupuncture is harmless. It can't hurt, and it may help! Good luck!
My husband had a carotoid disection about 2 months ago he is on warfarin but is getting very bad headaches and he complains of a sore head. have you any ideas what he could do about this. He has gone back to work and I am wondering if it is to much to soon he is 49 and used to be a smoker but has stopped since this occured.
Good Morning Tramadol Warriors! Welcome to Part 22 ... (wow) We're really happy to see you and welcome all. Snuggle down by the fire Buddies, it's gonna be a wicked ride ....
i saw my doctor who confirmed. i was put on warfarin which i understand is normal, and Cordaronne 200mg. within a week it was amazing things which i had not been able to do for years suddenly presented no problems, the jelly feeling in my chest at bedtime disapeared, wonderful. however after about 6 months i noticed that the effect of the drug has diminished such that now I am almost back to were i was proir to drug commencement.
No fatigue. No pain. I will every once in a while be able to "feel something "there" after exercise if I am dehydrated. Glad you are going off warfarin. Now Google "warfarin" and "fatigue" "depression" and see if that doesn't tell you something! If nothing else, getting off the W will make you feel empowered, I bet. Just not having to go in for blood tests every week (they never could get my INR stable) made me feel like I got my life back.
i was told recently, fake it till i make it and i did,it helped i find i am faking it less and less. now how long does it take to feel good, everyone is different, lots of variables,enviroment, genetic predisposition to addiction etc.
I went to my GP complaning of no sense of smell, saw a surgeon and surgery was recomended, I was given a prescription for Prednisone, a steroid, this gave me some sense of smell, and here's the but, I had the operation and still could not smell, so more Prednisone, well the upshot is that the steroids have caused my Osteo-Necrosis, this is when the heads of the long bones die, so have now had core decompression on one hip and the other totally replaced. Oxycontin.
I've been on every kind of pain medication you can imagine both narcotic and medications like lyrica,neurontin...I think you get the message. I was able to use a TENS unit until my open heart surgeries but have a pacemaker now so is no longer an option. I switched doctors about five years ago and he got me off of all of these medications bite weaning through a place called the Courage Center that deals with patients in extreme pain that have chronic pain syndrome and want off the drugs.
I guess I should expound a little more - the symptoms have been going on for more than a month and getting progressively worse. My doctor has suggested shingles but is baffled that there is no rash and is hesitant to put me on antivirals.
I have been extremely effected by the side effects.Mostly memory and spelling.I have tingling in the fingers and toes.I also have little appetite and have lost 17lbs.Witch is great for me. I am over weight.I am tired more than normal,but i did sleep alot due to migrains.I do have more side effects and stuff,but I wont over load you all at once.I know this sounds like alot, but it has gotten better as time goes on. I have started to level off and become more normal.
It started off as every now and then but for the last month it is all the time 24/7. It is really taking a toll on my life. It is so bad it wakes me up and prevents me from falling asleep. I have had thyroid, hormones, mri, ct scan and many other tests. The only test that came back questionable was my ANA, it is positive, speckled pattern. My RA factor was negative. I have no diagnosis as of yet. I do have Epstein Barr virus too.
She is currently in a rehab hospital (March 18) with paralysis on the right side (arm and leg) and has aphasyia - she understands us but has a hard time getting her words out (she does put small phases together at times).A speech therapist works with her and she can read, write some (copies words) and has progressed with food (a feeding tube to puree foods to soft - ground foods). The speech therapist has positive prognosis for speech improvements over the next year.
m. * Cymbalta 60 mg a.m. * Neurontin 600 mg a.m. and 900 mg p.m. * Nexium p.m. * Vivelle dot patch Searched for "fizzing in back of head," because my Migraine is ruining my life.
MedHelp Health Answers